# SDR SWAA2023103107438

- Difficulty date: September 21, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N8305E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36683
- Aircraft time: 37,944 hours, 17,309 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W REAR SPAR FIXED T/E INTERNAL PANEL 651GB SUPPORT BUCKLES UPPER ATTACHED FITTING LOOSE AND ELONGATED HOLES O/B OF FLAP TRACK BEAM NO-6 MKD DOT<[01] REMOVED AND REPLACED CLIP SUPPORT ATTACHED FITTING AND 2EA ROD AT R/W REAR SPAR FIXED T/E INTERNAL PANEL 651GB AS PER B 737-700 SRM 51-40-02-0G-0;[02] VERIFIED INSTALLATION
